# SDR USAAF97035

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 715381
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 864 - PIT-DTW - ON FINAL APPROACH TO DTW, RECEIVED A NOSE GEAR NOT DOWN INDICATION.  ATC VERIFIED THE GEAR WAS NOT DOWN.  CREW PERFORMED ALTERNATE GEAR EXTENSION PROCEDURE.  INDICATION WAS NORMAL AND ATC VERIFIED THAT THE GEAR WAS DOWN.  FLIGHT LANDED AT DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE.  (M)
